# SDR USAASB96172

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FL 902 - CREW REPORTED, THE EMERGENCY EXIT LIGHT ABOVE THE FORWARD SERVICE DOOR IS INOP.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY ABOVE THE FORWARD SERVICE DOOR.  OPS CHECK GOOD.  (M)
